# SDR SWAA062995

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 11,279 hours, 6,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG5060
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIFFICULT TO SECURE.  REMOVED AND REPLACED EVAC SLIDE PER MM.
